Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is protein deficiency the reason for graying of hair and constant fatigue ? Could these symptoms be side-effects of hip replacement and bone decompression surgery ?

I am a 35 yearold Indian female diagnosed with AVN of the hips and have been for a bone decompression procedure on left hip and eventual total hip replacement of left hip. My question: is protein s linked with greying of hair and constant fatigue?
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
no , protein S is not linked with greying of hair & constant gatigue.
its deficiciency causes venous thromboembolism.
it is also associated with vit K deficiency.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor